# SDR UALA2013050903253

- Difficulty date: May 9, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 58,412 hours, 21,940 cycles
- Engine: Iae V2527A5
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Anti-Ice System
- Condition: Inoperative
- Location: Drain Mast
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WASTE WATER DRAIN MAST HEATING SYSTEM(S) INOPERATIVE.  SAMC COMMENTS: CIDS LIGHT ILLUMINATED.
